# SDR ASAA0843063

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 47,758 hours, 26,818 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Punctured
- Location: Rt Elevator
- Component: Elevator
- Component part number: 65C25746142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS PUNCTURE HOLE IN FORWARD SPAR.  REMOVED DAMAGED ELEVATOR.  INSTALLED REPLACEMENT ELEVATOR IAW B737 AMM 27 31 11 004 027 27 31 11 404 025.
